MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HORNET 10; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION HORNET 10; CATHETER, GUIDEWIRE
Model Number 2830
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip detachment occurred.The 100% stenosed target lesion was located in a saphenous vein graft (svg) in the non-tortuous and mildly calcified vessel.A 190cm straight-tip hornet 10 was selected for use.However, during angiography, it was noted that the tip was damaged and the radiopaque sleeve was separated from the tip.The wire was completely removed through the non-bsc microcatheter and the procedure was completed with a non-bsc guidewire.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.As a result of observing the appearance of the returned product, the coil winding was loosened and the pitch was opened from 10mm to 18mm from the tip.Along with this, a part of the coil protruded to the side, but there was no separation.In addition, a waviness over a length of 35mm and 1610mm from the distal tip was also observed.
 
Event or Problem Description

Brand Name
HORNET 10
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8929871
Report Number2134265-2019-10178
Device Sequence Number19319941
Product Code DQX
UDI-Device Identifier08714729887690
UDI-Public08714729887690
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152231
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model Number2830
Device Catalogue Number2830
Device Lot Number0023044886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: CORSAIR; MICROCATHETER: CORSAIR; MICROCATHETER: CORSAIR